# SDR MASA2018013012943

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 16,147 hours, 12,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3/4 AFT FACING EMERGENCY EXIT SIGN INOPERATIVE.  CHARGED THE BATTERY.
